MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN AORTIC ARCH 1B; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN AORTIC ARCH 1B; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175826P0
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(10/3233) ithe involved device was returned to intervascular for examination.The investigation is ongoing.(4109/213) the review of historical data indicated that no other complaint was reported for the same sterilization lot number: 24d17.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported to intervascular that during surgery for aortic dissection, collagen dissolution was observed on the graft.The procedure was successfully completed using a stocked 1-branch 30 graft as a replacement, ensuring no adverse impact on the patient¿s condition.Complaint#: (b)(4).
 
Additional Manufacturer Narrative
(10/213) the involved device was returned to intervascular.A visual inspection was performed by the quality assurance engineer.The inspection results are the following: the visual inspection of the returned product did not confirm the "collagen dissolution" reported by the customer.However it identified the presence of yellow stains on the graft surface due to a localized collagen excess.This excess collagen results in a more yellowish appearance that is localized and more pronounced than on the rest of the prosthesis.Such spots are a known occurrence, and it can be confirmed that they are caused by collagen.But this is a known phenomenon that doesn't affect the product's performance or safety if no additional thickness is visible on the product, which is the case for the product in this complaint.The product therefore complies with the specifications.(67) the conducted investigation concludes that the returned product is conform to the product specifications.
 
Event or Problem Description
Complaint#(b)(4).

Brand Name
HEMASHIELD PLATINUM WOVEN AORTIC ARCH 1B
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key24982471
Report Number1640201-2026-0000023
Device Sequence Number13384824
Product Code MAL
UDI-Device Identifier00384401018568
UDI-Public(01)00384401018568
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00202175826P0
Device Catalogue NumberM00202175826P0
Device Lot Number24D17
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale